# SDR CALA2024012500226

- Difficulty date: January 22, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N2341U
- Make and model: Boeing 777-300ER
- Aircraft serial: 63721
- Aircraft time: 28,368 hours, 3,085 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: UNKNOWN
- Condition: Overheated
- Location: Seat 58g
- Stage of operation: TX
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

CABIN THERMAL CONTAINMENT BAG USED. REPLACED TCB.  SEATS 58F/G HEAT DAMAGE FROM DEVICE - EXTRA BATTERIES IN PAX BACKPACK.  DAMAGE TO SEAT CUSHION, SEATBELT AND BUMPER TRIM. THERMAL BAG WAS USED. REMOVED AND REPLACED SEAT CUSHIONS AND SEATBELTS AT 58G AND 58F.
